# SDR REXA2016051700841

- Difficulty date: May 17, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 18,771 hours, 11,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Saturated
- Location: Lt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT, WING TE EMER LIGHT 1/2 FULL OF WATER.  REMOVED EMER LIGHT LENS DRIED OUT INTERIOR AREA & RE-INSTALLED LENS ROTATED 180 WITH DRAIN HOLES AT BOTTOM IAW AMM 33-51-15.  OPERATIONS CHECKED GOOD.
